Discussions that mention simvastatin

Epilepsy board


Many thanks for replying. The only after affects I seem to get are :- feeling a bit weak and tired with a slight headache around the temples but after an hour or so, I am back to normal. During the attack however, I feel absolutely awful. I do not feel nauseous in any way nor do I suffer with tinnitus or inner ear problems and it is so frustrating when the medical profession seems unable to tell me what causes it. However, I am seeing my GP again next week and I will suggest having an MRI scan and if anything comes of it, I will post this forum again. In the meantime, I am hoping someone reading this will know the answer. Once again many thanks.

PS The only medication I take is Simvastatin for chlorestorel and Didronel for calcium intake but as I have had these attacks years before I started taking these, I have discounted them as a possible cause.